Jump to content

Thisisnotatest333

Members
  • Content Count

    117
  • Joined

  • Last visited

Community Reputation

8 Neutral

About Thisisnotatest333

  • Rank
    Senior Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. You dont buy it, you make it. Its not that hard actually. Grind a 1mg tablet good and mix it with propylen glycol and ethanol and water. Or if you are already using topical minoxidi, just mix fin with the minoxidil solution. I would make 1 dose separately each time but you do whats easier for you
  2. they literally mentioned in the article that you cant regrow hair by eating a lot of french fries
  3. Please dont use oral minoxidil lol. How did you even come up to that idea? Its a heart medication and it will make you grow hairs on other parts of the body too. Its nothing to play with. Minoxidil cant work for too long without blocking DHT. If you have no sides with fin just continue using it or make a topical fin
  4. No, i think that you shouldnt consume 150+ grams of whey because its a waste of expensive supplement. I m a big guy and i eat around 180 grams of protein a day. There is no benefits from eating 250 300 grams of protein a day. That might actually increase the risk for prostate cancer as multiple researches imply
  5. I do give you that for estrogen, it was dumb to say that raising estrogen will raise your T. Even i didnt believe that while typing it because i didnt really want to say that. You should be more respectfull though. You went from 0 to 100 in a second. There is not much to know if you take 150+ grams of protein from whey. Literally 0 reason to take 150 grams of supplement protein. Just by eating a decent diet, you will get more than enough protein.
  6. If you take 6 7 scoops of whey daily , that means your diet is not doing well. Thats way too much protein coming from a supplement only. You are, at best, wasting whey
  7. Do a little research for whey protein. Taking more than 2 scoops is unnecessary and wasteful. You will be fine with 1 or 2 scoops a day. High estrogen means higher test too, which means more DHT. Take zinc and vitamin d3 supplement and tou shouldnt worry about the nutrition part. Thats almost irrelevant for the androgenic alopecia most of the times. You either fight the dht or delay it for a year or 2 with minoxidil
  8. BTW your hair transplant was done great. Do you have a post about your hair transplant? Did u try using dermatch for your hairline part?
  9. this is far from cure and looks like its barely effective. Spending 2k quid for that, might as well add up some money and do a transplant
  10. He just said that you shouldnt consume more than 60 grams of WHEY protein, not protein in total. I m 6 7 and around 98 kilos, i take from 160 to 180 grams of protein per day. I would avoid cheese and dairy though because of the estrogen in it.
  11. Good that you got yourself fixed. But if i were you i would had done the blood work to check what was the problem with hormones.
  12. Did you do bloodwork prior to taking fin? Did you do the bloodwork after getting the sides? You know that if you experience sides from fin, it means you were borderline too low or too high with hormones in the most of the cases? If i were you i would do a total testosterone and estradol check using LC MS MS methodology. How do you feel now? The sides have discontinued?
  13. Interrupting your deep sleep causes you to be anxious as fuck during the day. My eyes are always tired and i look like i m hungover. Long term anxiety leads to depression. I m having trouble breathing during sleep so i end up waking up myself which i wasnt even aware of until my girlfriend told me. So i m in a deadly circle, snoring brought me sleep deprivation which lead me to anxiety which lead me back to anxiety induced insomnia. Its tough, i havent slept 8 hrs in one run for year and a half. I always wake up after 4,5 hrs of sleep, the best i could do is wake up after 6 hrs.
  14. I have registered an account on propecia help forum so i could talk with people that are complaining about the drug and got suspended because i questioned the cause one guys symptoms. I was ban 1 minute after posting a comment lmao. "Account suspended until February 11, 3020: Non patient, abusive". People complaining about anxiety and brainfog and they blame finestridie for it. I have brainfog and anxiety and its because i have snoring problems. I m not even on fin but its a huge bullshit that suddenly people complain about it since you have 10000% more chance that you have sleep apenea than Post fin sidees. There is somethign really fishy going on propecia help forum. Either people trying to get an easy $ from lawsuits or just people with really bad heath conditions (obese etc etc) What is your opinion on that forum?
×